# SDR GTIA2020081035306

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 10,187 hours, 4,351 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD MEGAPHONE VOLUME KNOB MISSING-R/R FWD MEGAPHONE REF AMM 25-65-51 OPS CHECK GOOD
